# SDR AALA202407151531

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 30,925 hours, 10,117 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT LATCH OR LOCK IN FLIGHT. HAD TO USE EMERGENCY ACCESS CODE TO OPEN IT IN FLIGHT. LUBRICANTED FLIGHT DECK DOOR PER AMM 52-50-00.
